# SDR CA090916004

- Difficulty date: September 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,978 hours
- Engine: Lyc O320E2A
- System (JASC): 2720 · Rudder Control System
- Part: Horn
- Part number: 63300014
- Condition: Broken
- Location: Rudder
- Part time: 3,988 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) ON WALK AROUNG, THE AME NOTICED THAT THE RUDDER WAS EXCESSIVELY LOOSE. AME INVESTIGATED AND FOUND BROKEN STEERING HORN. HORN WAS REPLACED AND RUDDER RIGGING AND NOSE WHEEL STEERING RIGGING CHECKED OK. (TC# 20090916004)
